Change search
ReferencesLink to record
Permanent link

Direct link
Disproof of some conjectures of P. Turan
Stockholm University, Faculty of Science, Department of Mathematics.
2007 (English)In: Acta Mathematica Hungarica, ISSN 0236-5294, E-ISSN 1588-2632, Vol. 117, no 3, 245-250 p.Article in journal (Refereed) Published
Abstract [en]

We disprove some power sum conjectures of Turan that would have implied the density hypothesis of the Riemann zeta-function if true.

Place, publisher, year, edition, pages
2007. Vol. 117, no 3, 245-250 p.
Keyword [en]
power sum
National Category
URN: urn:nbn:se:su:diva-55737DOI: 10.1007/s10474-007-6096-4ISI: 000250752200004OAI: diva2:406711
authorCount :1Available from: 2011-03-28 Created: 2011-03-28 Last updated: 2011-03-28Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Department of Mathematics
In the same journal
Acta Mathematica Hungarica

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 22 hits
ReferencesLink to record
Permanent link

Direct link